# SDR 2003FA0001154

- Difficulty date: November 4, 2003
- Submitted: November 4, 2003
- Operation: General aviation
- Aircraft: N44TT
- Make and model: Lear 35A
- Aircraft serial: 211
- Aircraft time: 13,735 hours, 13,829 cycles
- Engine: Garrtt TFE73122B
- Engine time: 13,243 hours, 12,287 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Loose
- Location: Nr 2 Engine
- Part time: 13,735 hours, 13,829 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC WAS TAKING OFF WHEN RT FUEL COMPUTER LIGHT CAME ON AT APPROX 100 KNOTS.  PILOT ABORTED TAKE OFF. DURING TAXI BACK TO FBO NR 3 AND NR 4 MLG WHEEL FUSIBLE PLUGS BLEW DUE TO OVERHEATED BRAKES.  MECH INSTALLED A SPARE WHEEL AND TIRE ASSY ON RT MLG SO THAT AC COULD BE MOVED OFF OF TAXIWAY.  MAINT WAS DISPATCHED TO DETERMINE CAUSE OF ENG COMPUTER PROBLEM, CHANGE NR 3, NR 4 BRAKES, WHEEL AND TIRE ASSEMBLIES. MAINT DETERMINED THAT FUEL COMPUTER LIGHT WAS CAUSED BY LOOSE WIRE TO RT ENGINE PT2 PROBE CONNECTOR LOCATED AT NAC.STA. 188.5 NAC. BL 100.0.  NO ANTI-SKID MALFUNCTION WAS NOTED.  AC RETURNED WITH NO FURTHER INCIDENTS.
